Breast cancer can be treated in several ways, depending on the stage the cancer is at. One of the treatment options is chemotherapy. A lot has changed about chemotherapy over the last few years and not all chemotherapy treatments are the same, and it can vary from patient to patient.
But one thing is pretty common among patients that go through chemotherapy treatment, which is hair loss. Not all patients suffer from this side effect as it depends on the type of medicine that is mixed in the chemotherapy and as every patient is different, but it’s pretty normal that your hair weakens and starts to fall out little by little. In this video, shared by MonkeySee in 2014, listen to Dr. Marc Avram, a dermatologist of the Hair Foundation, talk about the side effects of chemotherapy, why you lose hair due to this treatment and provide some tips for managing hair loss induced by chemotherapy.
Breast Cancer News is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
We are sorry that this post was not useful for you!
Let us improve this post!
Tell us how we can improve this post?